应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2017, Vol. 40 Issue (2): 161-169    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
无穷维Hilbert空间中的多集分裂可行性问题
张石生1,2, 王刚1, 李向荣3, 陈志坚3
1. 云南财经大学统计数学学院, 昆明 650221;
2. 中国医科大学通识教育中心, 台中 40402;
3. 香港理工大学应用数学系, 香港
Multiple-set Split Feasibility Problem in Infinite-dimensional Hilbert Spaces
ZHANG Shisheng1,2, WANG Gang1, H.W. Joseph3, Lee C.K. Chan3
1. College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China;
2. Center for General Education, China Medical University, Taichung 40402, China;
3. Department of Applied Mathematics, the Hong Kong Polytechnic University, Hong Kong, China

  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9